# SDR DALA2024090308680

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 81,573 hours, 32,023 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Malfunctioned
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 DOOR 3L "KNUCKLE KNOCKER" DOES NOT RETRACT WHEN DISARMING THE DOOR. CORRECTIVE ACTION: REMOVED DEBRI FROM GIRT BAR, LUBRICATED DOOR 3L GIRT BAR PER B757 AMM 12-21-18. OPS CHECKS GOOD. (5670720)
